# SDR MASA200601525

- Difficulty date: June 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 8,130 hours, 6,119 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6119 PHX - RUDDER LIMIT FAULT.  MX RESET SYSTEM.  OP'S CHECK WAS GOOD.  ACFT CONTINUED OPERATIONS.
